On the splitting of infinitesimal Poisson automorphisms around symplectic leaves

Eduardo Velasco-Barreras, Yury Vorobiev

Research output: Contribution to journalArticle

Original languageAmerican English
Pages (from-to)12-34
Number of pages23
JournalDifferential Geometry and its Application
DOIs
StatePublished - 1 Aug 2018

Fingerprint

Poisson Structure
Cohomology Group
Automorphisms
Siméon Denis Poisson
Leaves
Foliation
Interaction
Theorem
Class
Context

Cite this

@article{d710a0d2afc44eae83a077dcf3832f78,
title = "On the splitting of infinitesimal Poisson automorphisms around symplectic leaves",
author = "Eduardo Velasco-Barreras and Yury Vorobiev",
year = "2018",
month = "8",
day = "1",
doi = "10.1016/j.difgeo.2018.03.002",
language = "American English",
pages = "12--34",
journal = "Differential Geometry and its Application",
issn = "0926-2245",
publisher = "Elsevier",

}

On the splitting of infinitesimal Poisson automorphisms around symplectic leaves. / Velasco-Barreras, Eduardo; Vorobiev, Yury.

In: Differential Geometry and its Application, 01.08.2018, p. 12-34.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the splitting of infinitesimal Poisson automorphisms around symplectic leaves

AU - Velasco-Barreras, Eduardo

AU - Vorobiev, Yury

PY - 2018/8/1

Y1 - 2018/8/1

U2 - 10.1016/j.difgeo.2018.03.002

DO - 10.1016/j.difgeo.2018.03.002

M3 - Article

SP - 12

EP - 34

JO - Differential Geometry and its Application

JF - Differential Geometry and its Application

SN - 0926-2245

ER -